JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPONORMALITY OF TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 2,  2013, pp.311-317
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.2.311
 Title & Authors
HYPONORMALITY OF TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACES
Lee, Jongrak; Lee, Youho;
  PDF(new window)
 Abstract
In this note we consider the hyponormality of Toeplitz operators on the Weighted Bergman space with symbol in the class of functions with polynomials and of degree 2.
 Keywords
Toeplitz operators;hyponormal;weighted Bergman space;
 Language
English
 Cited by
1.
Hyponormal Toeplitz operators with polynomial symbols on weighted Bergman spaces, Journal of Inequalities and Applications, 2014, 2014, 1, 335  crossref(new windwow)
 References
1.
C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), 809-812. crossref(new window)

2.
R.E. Curto, I.S. Hwang and W.Y. Lee, Hyponormality and subnormality of block Toeplitz operators, Adv. Math. 230 (2012), 2094-2151. crossref(new window)

3.
R.E. Curto and W.Y. Lee, Joint hyponormality of Toeplitz pairs, Memoirs Amer. Math. Soc. 150(712) (2001).

4.
I.S. Hwang, I.H. Kim and W.Y. Lee, Hyponormality of Toeplitz operators with polynomial symbol, Math. Ann 313 (1999), 247-261. crossref(new window)

5.
I.S. Hwang and W.Y. Lee, Hyponormality of trigonometric Toeplitz operators, Trans. Amer. Math. 354 (2002), 2461-2474. crossref(new window)

6.
I.S. Hwang and J.R. Lee, Hyponormal Toeplitz operators on the weighted Bergman spaces, Math. Ineq. and App. 15 (2012), 323-330.

7.
Yufeng Lu and Chaomei Liu, Commutativity and hyponormality of Toeplitz operators on the weighted Bergman space, J. Korean Math. Soc. 46 (2009), 621-642. crossref(new window)

8.
T. Nakazi and K. Takahashi, Hyponormal Toeplitz operators and extremal problems of Hardy spaces, Trans. Amer. Math. Soc. 338 (1993), 753-769. crossref(new window)

9.
D. Sarason, Generalized interpolation in $H^{\infty}$, Trans. Amer. Math. Soc. 127 (1967), 179-203.

10.
K. Zhu, Hyponormal Toeplitz operators with polynomial symbols, Integral Equations and Operator Theory 21 (1995), 376-381. crossref(new window)